Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Lim, Jia Wei"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Chen, Zezhun, Dassios, Angelos ORCID: 0000-0002-3968-2366, Kuan, Valerie, Lim, Jia Wei, Qu, Yan, Surya, Budhi and Zhao, Hongbiao (2021) A two-phase dynamic contagion model for COVID-19. Results in Physics, 26. ISSN 2211-3797

Dassios, Angelos ORCID: 0000-0002-3968-2366, Lim, Jia Wei and Qu, Yan (2020) Azéma martingales for Bessel and CIR processes and the pricing of Parisian zero-coupon bonds. Mathematical Finance, 30 (4). pp. 1497-1526. ISSN 0960-1627

Dassios, Angelos ORCID: 0000-0002-3968-2366, Lim, Jia Wei and Qu, Yan (2020) Exact simulation of a truncated Lévy subordinator. ACM Transactions on Modeling and Computer Simulation, 30 (3). ISSN 1049-3301

Dassios, Angelos ORCID: 0000-0002-3968-2366 and Lim, Jia Wei (2019) A variation of the Azéma martingale and drawdown options. Mathematical Finance, 29 (4). pp. 1116-1130. ISSN 0960-1627

Dassios, Angelos ORCID: 0000-0002-3968-2366, Lim, Jia Wei and Qu, Yan (2019) Exact simulation of generalised Vervaat perpetuities. Journal of Applied Probability, 56 (1). pp. 57-75. ISSN 0021-9002

Dassios, Angelos ORCID: 0000-0002-3968-2366 and Lim, Jia Wei (2018) Recursive formula for the double barrier Parisian stopping time. Journal of Applied Probability, 55 (1). pp. 282-301. ISSN 0021-9002

Dassios, Angelos ORCID: 0000-0002-3968-2366 and Lim, Jia Wei (2017) An analytical solution for the two-sided Parisian stopping time, its asymptotics and the pricing of Parisian options. Mathematical Finance, 27 (2). pp. 604-620. ISSN 0960-1627

Dassios, Angelos ORCID: 0000-0002-3968-2366 and Lim, Jia Wei (2017) An efficient algorithm for simulating the drawdown stopping time and the running maximum of a Brownian motion. Methodology and Computing in Applied Probability, 20 (1). pp. 189-204. ISSN 1387-5841

Dassios, Angelos ORCID: 0000-0002-3968-2366 and Lim, Jia Wei (2013) Parisian option pricing: a recursive solution for the density of the Parisian stopping time. SIAM Journal on Financial Mathematics, 4 (1). pp. 599-615. ISSN 1945-497X

This list was generated on Sat May 18 08:32:27 2024 BST.